Journal of Symbolic Logic 59 (4):1414-1419 (1994)

Abstract
We give new proofs of both incompleteness theorems. We do not use the diagonalization lemma, but work with some quickly growing functions instead
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275714
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 64,077
Through your library

References found in this work BETA

Mathematical Logic.J. Donald Monk - 2001 - Bulletin of Symbolic Logic 7 (3):376-376.

Add more references

Citations of this work BETA

The Incompleteness Theorems After 70 Years.Henryk Kotlarski - 2004 - Annals of Pure and Applied Logic 126 (1-3):125-138.
Heterologicality and Incompleteness.Cezary Cieśliński - 2002 - Mathematical Logic Quarterly 48 (1):105-110.
Three Short Stories Around Gödel's Incompleteness Theorems.Makoto Kikuchi & Taishi Kurahashi - 2011 - Journal of the Japan Association for Philosophy of Science 38 (2):75-80.
An Open Formalism Against Incompleteness.Francesc Tomàs - 1999 - Notre Dame Journal of Formal Logic 40 (2):207-226.

Add more citations

Similar books and articles

Analytics

Added to PP index
2009-01-28

Total views
38 ( #285,617 of 2,454,537 )

Recent downloads (6 months)
1 ( #449,188 of 2,454,537 )

How can I increase my downloads?

Downloads

My notes